Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 197, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2012, 11:36 PM CDT for Briscoe County, Hall County, Swisher County, Texas. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 11:36 PM CDT (04:36 UTC)
- Expired
- Jun 13, 2012, 12:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Hall County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 99 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:03 AM CDT | TSTM WND GST 60 | 8 S Happy, TX | ESTIMATED WIND GUSTS OF 55 TO 60 MPH. ALSO HAD VERY HEAVY RAIN WILL NEAR ZERO VISIBILITY |
| Jun 13, 12:10 AM CDT | TSTM WND GST 62 | 2 Ene Tulia, TX | MEASURED BY THE TEXAS TECH MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS54 KLUB 130436 RRA
SVRLUB
TXC045-191-437-130500-
/O.NEW.KLUB.SV.W.0197.120613T0436Z-120613T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HALL COUNTY IN THE PANHANDLE OF TEXAS.
SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL MIDNIGHT CDT
* AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF HAPPY
TO 25 MILES NORTH OF BRICE...AND MOVING SOUTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE
HAPPY...MACKENZIE RESERVOIR...CAPROCK CANYON STATE
PARK...SILVERTON...QUITAQUE AND KRESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THESE STORMS. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3472 10047 3439 10044 3432 10114 3433 10196
3475 10198 3475 10050
TIME...MOT...LOC 0434Z 336DEG 38KT 3470 10198 3503 10095
$$
241 follow-up statement
833
WWUS54 KLUB 130457
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1157 PM CDT TUE JUN 12 2012
TXC045-191-437-130500-
/O.CON.KLUB.SV.W.0197.000000T0000Z-120613T0500Z/
HALL TX-SWISHER TX-BRISCOE TX-
1157 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BRISCOE...
SWISHER AND HALL COUNTIES UNTIL MIDNIGHT CDT...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF HAPPY TO 21
MILES NORTH OF BRICE...MOVING SOUTHEAST AT 30 MPH. IN ADDITION...A
OUTFLOW BOUNDARY WAS PUSHING OUT IN ADVANCE OF THE STORMS. BEHIND
THIS OUTFLOW...LOCATIONS MAY EXPERIENCE WIND GUSTS IN EXCESS OF 70
MPH WELL BEFORE THE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULIA...SILVERTON...MEMPHIS...QUITAQUE...MACKENZIE RESERVOIR...
MACKENZIE RESERVOIR...BRICE...KRESS...CLAYTONVILLE...
CAPROCK CANYON STATE PARK...VALLEY SCHOOLS...
LAKEVIEW...PLASKA COMMUNITY AND TURKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3472 10047 3439 10044 3432 10114 3433 10196
3475 10198 3475 10050
TIME...MOT...LOC 0455Z 336DEG 28KT 3467 10194 3500 10092
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:32 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 12, 9:32 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 932 PM CDT TUE JUN 12 2012 .UPDATE... HAVE RESENT THE ZONES AND UPDATED THE GRIDS TO INCLUDE SVR TS WATCH NUMBER 385 VALID UNTIL 09Z. REMAINDER OF FORECAST STILL APPEARS TO BE IN GOOD SHAPE. CONVECTIVE SYSTEM CONTINUES TO MOVE SOUTHEAST OUT OF THE TEXAS PANHANDLE AND WILL AFFECT OUR NORTHERN COUNTIES AROUND 1AM OR PERHAPS SLIGHTLY BEFORE. LONE SUPERCELL NOTED ACROSS WESTERN CURRY COUNTY SHOULD START TO ENTER OUR CWFA A LITTLE AFTER 1030P. && .PREV DISCUSSION... /ISSUED 645 PM CDT TUE JUN 12 2012/ AVIATION... POTENTIAL FOR THUNDERSTORMS TOPS THIS FCST. BEST CHANCES LOOK TO BE INITIALLY AT KLBB PERHAPS AS EARLY AS 03Z-05Z BUT PERHAPS A BIT LATER AS REFLECTED IN THE OFFICIAL FORECAST AT PRESENT. CURRENT ACTIVITY SOUTHWEST OF KLBB SOME 100NM OR SO THOUGH WE WILL ALSO HAVE TO CAREFULLY WATCH A CONVECTIVE SYSTEM OUT OF THE NW PANHANDLE WHICH MAY AFFECT BOTH KLBB AND KCDS LATE TONIGHT. OUTSIDE OF STORMS..CONDITIONS ARE EXPECTED TO REMAIN VFR. PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/ SHORT TERM... PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS AFTERNOON. TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER DEVELOPMENT ACROSS THE SOUTH PLAINS. THESE AREAS GRADUALLY CONGEAL INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING PLAINS. UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY LATER THIS AFTERNOON. LATEST SOUNDING INFORMATION FROM THE TEXAS TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL. THERE ALSO IS A FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT... COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER AS TEMPERATURES WARM UP. SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS. WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW AFTERNOON. JORDAN LONG TERM... BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND 60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS. THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY. LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER BY DAY 7. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 89 64 92 63 / 60 30 30 20 20 TULIA 64 88 64 91 64 / 60 30 20 20 20 PLAINVIEW 65 88 65 91 66 / 60 30 20 20 20 LEVELLAND 68 90 67 94 66 / 60 30 20 20 20 LUBBOCK 67 89 69 93 68 / 60 30 20 20 20 DENVER CITY 69 94 70 94 67 / 60 30 30 20 20 BROWNFIELD 69 92 70 94 67 / 60 30 20 20 20 CHILDRESS 68 89 70 92 69 / 60 30 20 20 20 SPUR 69 91 69 93 69 / 60 20 20 20 20 ASPERMONT 71 93 72 95 73 / 60 20 20 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 26/99
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT TUE JUN 12 2012 TXZ021>044-131645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS... THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING. HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL. IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR FLOODING WILL BE A LESSER RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY... WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 12, 8:54 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
854 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TORNADO 3 S WHITEFACE 33.56N 102.61W
06/12/2012 COCHRAN TX SKYWARN SPOTTER
BRIEF TORNADO OBSERVED
&&
EVENT NUMBER LUB1200300
GDSLocal storm report, Jun 12, 8:55 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL WHITEFACE 33.60N 102.61W
06/12/2012 E2.50 INCH COCHRAN TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1200301
GDSLocal storm report, Jun 12, 9:01 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL WHITEFACE 33.60N 102.61W
06/12/2012 E2.00 INCH COCHRAN TX PUBLIC
ONLY HAIL FALLING....NO RAIN
&&
EVENT NUMBER LUB1200302
GDSLocal storm report, Jun 12, 9:05 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL WHITEFACE 33.60N 102.61W
06/12/2012 E2.75 INCH COCHRAN TX PUBLIC
&&
EVENT NUMBER LUB1200303
GDSSpecial weather statement, Jun 12, 10:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1047 PM CDT TUE JUN 12 2012 TXZ021-022-130415- CASTRO-PARMER- 1047 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CASTRO AND PARMER COUNTIES... AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT WITH STRONG WINDS...POSSIBLY AS HIGH AS 50 MPH...MOVING SOUTH OUT OF DEAF SMITH COUNTY. THIS GUST FRONT IS PRECEDING A LINE OF STRONG TO OCCASIONALLY SEVERE STORMS STRETCHING FROM SOUTH OF TUCUMCARI TO NORTHEAST OF HEREFORD. GUSTY WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS GUST FRONT. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS WINDS SUBSIDE. LAT...LON 3475 10214 3434 10218 3435 10304 3474 10303 TIME...MOT...LOC 0344Z 343DEG 28KT 3471 10299
Local storm report, Jun 12, 11:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1124 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST 2 NE FRIONA 34.66N 102.70W
06/12/2012 M61 MPH PARMER TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB1200304
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 53 min |
| Jun 12, 8:06 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 54 min |
| Jun 12, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 35 min |
| Jun 12, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 27 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | LUB | Castro, Parmer | 28 min |
| Jun 12, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 43 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 24 min |
| Jun 12, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 58 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Hale, Lamb | 10 min |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more | 57 min |
| Jun 13, 12:29 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Childress, Hall, Parmer, Swisher | 4 hr |
| Jun 13, 12:43 AM CDT | Special Weather Statement | LUB | Cochran, Hockley | 32 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | LUB | Cochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more | 31 min |
| Jun 13, 1:04 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more | 26 min |
| Jun 13, 1:13 AM CDT | Areal Flood Advisory | LUB | Bailey, Cottle, Floyd, Hale, Lamb, Motley | 3 hr |
| Jun 13, 1:18 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 42 min |
| Jun 13, 1:21 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 24 min |
| Jun 13, 1:33 AM CDT | Special Weather Statement | LUB | Cochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more | 42 min |
| Jun 13, 1:35 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more | 40 min |
| Jun 13, 1:51 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 24 min |
| Jun 13, 2:15 AM CDT | Special Weather Statement | LUB | Garza, Lynn | 45 min |
| Jun 13, 2:18 AM CDT | Special Weather Statement | LUB | Cottle, King | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.